# SDR SIMA20190507002

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,603 hours, 41,151 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB1
- Part serial: 1541
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, G

## Discrepancy

SUPPLEMENTAL DECOMPRESSION ABOVE 250, SLOW CABIN CLIMB, OX MASK DEPLOYED AS PER EMER CHECKLIST. C/A-REFER AML #4475082 DECOMPRESSION ABOVE 250, SLOW CABIN CLIMB TRANSFERRED TO ITEM #1 AND OX MASK DEPLOYED AS PER EMER. CHECKLIST TRANSFERRED TO ITEM #2. FOLLOWED WORK SCOPE FROM AIRCRAFT TECH SUPPORT AND PERFORMED PRESSURIZATION LEAK DOWN IAW AMM 21-31-00-700-808-A AND BELOW CABIN DECOMPRESSION PROFILE. C/W WORK SCOPE AS PROVIDED BY TECH SERVICES, REPLACED #2 PACK CONDENSOR,  REPLACED GROUND CONNECTION CHECK VALVE, REPAIRED CHAFED WIRES AT CPAM CONNECTION, REPLACED CPAM  AND REPLACED LT VACUUM PUMP CHECK VALVE. REMOVED AND REPLACED OXYGEN GENERATORS AND OXYGEN MASKS AS REQUIRED PER AMM 35-20-01, AND RESTOWED OXYGEN MASKS PER AMM 35-20-04. REMOVED AND REPLACED GROUND CONNECTION VALVE IAW AMM 21-22-04. C/W LEAK CHECK IAW AMM 21-31-00. NO DEFECTS NOTED. REMOVED AND REPLACED RT CONDENSER MIXER IAW AMM 21-51-04 PERFORMED OPERATIONAL TEST IAW AMM 21-51-00  NO DEFECTS NOTED. REMOVED AND REPLACED LT CHECK VALVE IAW AMM 21-31-11. REMOVED AND  REPLACED GROUND A/C CONNECTION SEAL IAW AMM 21-22-04. REMOVED AND REPLACED CPAM IAW AMM 21-32-01. OPS CHECK GOOD.  C/W ALL 4 STEPS OF WORK SCOPE AS REQUIRED.
